# SDR SWIA200110263

- Difficulty date: October 22, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 19,394 hours, 26,583 cycles
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FORWARD DOOR LIGHT ILLUMINATED ON TAKEOFF.  RETURNED TO GATE.  REMOVED TRASH FROM DOOR MICROSWITCH.  RESET BREAKER AND REPLACED BULBS.  OPS CHECK GOOD.
